# SDR JGVR20230913002

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,531 hours, 9,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE UPPER INBOARD SKINS OF THE LH & RH WINGS ALONG AND UNDERNEATH THE DRAG ANGLES (WING-TO-FUSELAGE FAIRING ATTACH ANGLES) BY R&R THE DRAG ANGLES, BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING RESULTS FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS FOUND ACCEPTABLE AND FABRICATED AND INSTALLED REPAIR DOUBLER TO LH WING AS REQUIRED PER TEXTRON FIELD REPAIR.
